Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Red rashes under arms, thighs, groin area and feet. Contagious or flu related?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I woke this morning with a continuous red rash under the arms, on my upper thighs and groin area, and tops of feet. Could it be contagious or related to flu? I do not have a fever and except for the itching, feel fine. Rash is bilateral.
Posted Fri, 1 Feb 2013 in Skin Rash
Answered by Dr. Kalpana Pathak 2 hours later
Thanks for sending your query.
The sudden onset of itchy rash over your body could be acute urticaria, drug rash or any allergic reaction. Sometimes ingestion of a particular food item, drug, infection (dental caries, abdominal pain or flu is rare.
I would be in a better position to answer your query if you could send me few photographs of the concerned area and a more detailed history like ingestion of any drug, particular food or exposure to any allergen like pollen, plants, fumes, metal, etc.
In the meanwhile, take oral antihistamine like fexofenadine or cetrizine and apply calamine lotion to soothe the area.
Hoping to hear from you soon. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor